# SDR MWEA97317

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Improper Repair
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, STA 1121 OTBD VENT STAIR DR JAMB IMPROPER PREV REPAIR.  MAINT REPAIRED IAW SRM 53-01 FIG 2 SHT 3.
